# SDR AALA20110906AFW02

- Difficulty date: September 1, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 40,233 hours, 5,357 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114W47301
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE OUTBOARD WEB SURFACE ON THE LEFT WING TRAILING EDGE RIB AT LEFT SPAR STATION 1413.  ACCOMPLISHED DOUBLER REPAIR PER EA B777-57-018919.
